Talk

Advanced search

Urgent pill help

(4 Posts)
Deedyes Thu 21-Feb-19 17:25:15

I'm on Rigevidon combined pill. I missed it on Saturday (didn't take it at all). I had slight spotting yesterday and this afternoon I'm having a very light period. This is my 3rd week on this pill packet.

Is this bleeding caused by missing the one pill?

I've missed one or two in the past but never had a bleed because of it.

I've been taking it for over 6 years.

No chance of pregnancy at all (0%)

I suffer from terrible anxiety and I'm really worried. Please can someone advise?

dementedpixie Thu 21-Feb-19 17:27:29

Yes it could be related to missing a pill

Deedyes Thu 21-Feb-19 17:28:23

Ok thanks demented. I'm desperately trying to get reassurance.

Deedyes Thu 21-Feb-19 17:41:23

I didn't realise missing just one could cause bleeding

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: